EconPapers    
Economics at your fingertips  
 

Least-Norm of the General Solution to Some System of Quaternion Matrix Equations and Its Determinantal Representations

Abdur Rehman, Ivan Kyrchei, Muhammad Akram, Ilyas Ali and Abdul Shakoor

Abstract and Applied Analysis, 2019, vol. 2019, 1-18

Abstract:

We constitute some necessary and sufficient conditions for the system , , , , , to have a solution over the quaternion skew field in this paper. A novel expression of general solution to this system is also established when it has a solution. The least norm of the solution to this system is also researched in this article. Some former consequences can be regarded as particular cases of this article. Finally, we give determinantal representations (analogs of Cramer’s rule) of the least norm solution to the system using row-column noncommutative determinants. An algorithm and numerical examples are given to elaborate our results.

Date: 2019
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/9072690.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/9072690.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9072690

DOI: 10.1155/2019/9072690

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9072690